# SDR FXGA20150605001

- Difficulty date: June 5, 2015
- Submitted: June 6, 2015
- Operation: Air carrier
- Aircraft: N451CE
- Make and model: Doug C-118A
- Aircraft serial: 43712
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD UPPER WING SPAR CAP CORRODED AT WS 350L.  REMOVE CORROSION & INSTALL REPAIR PARTS IAW SORM INC REPORT SI-43712WR100.  THIS REPAIR IS BASED ON A REPAIR PERFORMED ON N747CE SN 44661, APPROVED WITH FORM 8110-3 DATED SEPT 17 2008.
